# SDR QXEA200301269

- Difficulty date: October 8, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 3,767 hours, 2,883 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YEG- ON FLIGHT 2462 EFIS CAUTION LIGHT CLIMBING THROUGH 15,000, COMPLIED WITH EMEREGNCY CHECKLIST. CAUTION LIGHT WENT OUT. FIVE MINUTES LATER RECEIVED ANOTHER EFIS CAUTION. DETERMINED FIRST OFFICER'S HEADING INDICATOR DIFFERED FROM STANDBY COMPASS. COMPLIED WITH EMERGENCY CHECKLIST. COMPLIED WITH CRJ-700 AMM TASK 34-21-00-720-801-A01. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
